A global definition of quasinormal modes for kerr–Ads black holes

Oran Gannot*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


The quasinormal frequencies of massive scalar fields on Kerr–AdS black holes are identified with poles of a certain meromorphic family of operators, once boundary conditions are specified at the conformal boundary. Consequently, the quasinormal frequencies form a discrete subset of the complex plane and the corresponding poles are of finite rank. This result holds for a broad class of elliptic boundary conditions, with no restrictions on the rotation speed of the black hole.

Original languageEnglish (US)
Pages (from-to)1125-1167
Number of pages43
JournalAnnales de l'Institut Fourier
Issue number3
StatePublished - 2018


  • Kerr–AdS black holes
  • Quasinormal modes
  • Scattering theory

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'A global definition of quasinormal modes for kerr–Ads black holes'. Together they form a unique fingerprint.

Cite this